My husband has full body bone pain for over 5 years now. He has been to 3 different Rheumatologists, all other specialists refered by his Doctor. He has had all testsing imaginable.
His bone pain is so severe that he has pain if he crosses his legs, sits on a hard chair (feels like he is sitting on bone), walking, standing, basically everything he does.
His nerve testing came back normal
all MRI's, CT's, normal
blood work normal
His blood sugar spikes after eating but was told "not diabetic", diagnosis "sugar intollarance"
cholesterol high, but is taking medication now
He has a window cleaning business for 30+ years and was in perfect health for 48 years. One night while asleep his ribs felt like they locked up (assuming it was from doing long pole work and ladder work that week), we went to the ER. They gave him an injection of Vistaril into an IV... he had a reaction to it, jerking all over like a seizure, started shivering and shaking, and felt very ill. They told him to go home and rest...... he has never been the same again.
This was over 5 years ago.
I called the company that makes Vistaril and they said "under NO circumstances should Vistaril be given in an IV, ONLY a large muscle...they suggested calling an attorney (but too much time had past)
Could there be a connection to the bone pain?
There almost has to be considering the perfect health he was in before that one night.
Please is someone has had anything even similar happen to them we would appreciate hearing from you.
Thanks for reading!
Without an examination, review of lab tests results and a medication list, I can't give you an exact diagnosis and/or treatment plan. Most of the time, Vistaril is given IM (into the muscle), rather than into an IV. Side effects usually occur right away, short-term rather than manifesting themselves 5 years later, as far as I know. Things can happen at the same time coincidentally, but that doesn't always mean one thing causes the other.
You are both wise to control the blood sugar and cholesterol levels through diet,exercise and medication as both of those things can affect a person's overall health and sense of well-being.
A question I have is your husband feeling down, depressed or sad? I have found in my practice that many times people come to me complaining of aches and pains all-over when what they are feeling is depressed and sad. That is something your family doctor may want to investigate further for your husband, since it sounds like a lot of the other testing to find a physical basis for the problem has been completed and found normal.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.